| Catalog Number |
6001-021-000 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a case, it was noticed that the tip of the left posterior-fossa pointer was bent.
Additional Manufacturer Narrative
Corrected data: g4, h8.H6 coding has been updated to reflect investigation conclusion.Additional data: d5, d9, h4.
Event or Problem Description